# SDR DALA14020039234

- Difficulty date: March 25, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N934DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53462
- Aircraft time: 33,196 hours, 20,460 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Condition: Cracked
- Location: Bs 1531 Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL INTERIOR, CANTED FRAME BS 1531 DOUBLER WEBS CRACKED LBL 23.  ACCOMPLISHED ERA 524305-14, REV O.
